# SDR ASAA0280563

- Difficulty date: November 11, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, MAIN CABIN FLOOR SUPPORT CORRODED AT FS 195, LBL 44.  INSTALLED NEW SUPPORT PER SRM 51-10-2 AND 51-10-4.  (M)
